Poisson summation for functions of bounded variation on Rd

Liflyand, Elijah and Stadtmüller, Ulrich: Poisson summation for functions of bounded variation on Rd. Acta scientiarum mathematicarum, (80) 3-4. pp. 491-498. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_003_004_491-498.pdf
Hozzáférés joga: Campus

Download (775kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 3-4
Page Range: pp. 491-498
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-013-518-5
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 497-498.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/34841

Actions (login required)

View Item View Item